Skin Cancer Community
Contraceptive Pill causing discharge?
About This Community:

This patient support community is for discussions relating to skin cancer.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Contraceptive Pill causing discharge?

I swicthed onto a new pill a month and a half ago, but ever since I get thick white/yellow discharge after I take my pill everyday. It didn't occur during my 7 day break which made me think is it the pill causing discharge?

I have been checked for chlamydia which came back negative, but me and partner still use condoms along with my pill after a pregnancy scare.

So what is causing this discharge?
563773_tn?1374250139
Hello,
Going by your symptoms, it looks like bacterial vaginosis to me. It is the most common cause of abnormal vaginal odor and discharge. In addition to unpleasant "fishy" vaginal odor, thin white or yellowish discharge from vagina may also be present. Diagnosis can be confirmed after pelvic examination and microscopic examination of the vaginal discharge. Treatment is by metronidazole and clindamycin.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Skin Cancer Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank